Alert archive / California / Wind Advisories in 2017
Wind Advisory 7, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 17, 2017, 3:01 PM PST. It took effect at Jan 18, 2017, 10:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2017, 3:01 PM PST (23:01 UTC)
- In effect from
- Jan 18, 2017, 10:00 AM PST
- Expired
- Jan 19, 2017, 12:00 AM PST
- In force
- 14 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
759 WWUS76 KSTO 172301 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 301 PM PST TUE JAN 17 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS WEDNESDAY... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS WEDNESDAY AND WEDNESDAY EVENING. WINDS ARE EXPECTED TO INCREASE IN THE NORTHERN SACRAMENTO VALLEY AND NORTHEAST FOOTHILLS BY LATE WEDNESDAY MORNING, WITH THE BAND OF STRONG WINDS MOVING SOUTHWARD ACROSS THE SACRAMENTO VALLEY AND INTO THE NORTHERN SAN JOAQUIN VALLEY AND MOTHER LODE, LATE WEDNESDAY AFTERNOON AND EVENING. CAZ015-066-181400- /O.NEW.KSTO.WI.Y.0007.170118T1800Z-170119T0300Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 301 PM PST TUE JAN 17 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE WEDNESDAY MORNING AND CONTINUE INTO WEDNESDAY EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>019-067-181400- /O.NEW.KSTO.WI.Y.0007.170119T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 301 PM PST TUE JAN 17 2017 ...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT. * TIMING...SOUTHERLY WINDS INCREASE LATE WEDNESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH IN THE VALLEY AND LOCAL GUSTS TO 40 MPH IN THE MOTHER LODE. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
6 follow-up statements
967 WWUS76 KSTO 181206 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 406 AM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS TODAY THROUGH THIS EVENING... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS TODAY AND EVENING. WINDS ARE EXPECTED TO INCREASE IN THE NORTHERN SACRAMENTO VALLEY AND NORTHEAST FOOTHILLS BY LATE THIS MORNING, WITH THE STRONG WINDS MOVING SOUTHWARD ACROSS THE SACRAMENTO VALLEY AND INTO THE NORTHERN SAN JOAQUIN VALLEY AND MOTHER LODE, LATE THIS AFTERNOON AND EVENING. CAZ015-066-190100- /O.CON.KSTO.WI.Y.0007.170118T1800Z-170119T0300Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 406 AM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INCREASE LATE THIS MORNING AND CONTINUE INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>019-067-190100- /O.CON.KSTO.WI.Y.0007.170119T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 406 AM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 40 MPH IN THE VALLEY AND LOCAL GUSTS TO 45 MPH IN THE MOTHERLODE. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
666 WWUS76 KSTO 182246 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 246 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ016>019-067-190800- /O.EXT.KSTO.WI.Y.0007.170118T2246Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 246 PM PST WED JAN 18 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190300- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0300Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 246 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
883 WWUS76 KSTO 190208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 608 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ017-190800- /O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ /O.NEW.KSTO.HW.W.0002.170119T0208Z-170119T0400Z/ /O.NEW.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF SACRAMENTO 608 PM PST WED JAN 18 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT 8 PM UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE WIND ADVISORY WILL REMAIN IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT. * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190400- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 608 PM PST WED JAN 18 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-018-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 608 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
924 WWUS76 KSTO 190316 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 716 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ018-190800- /O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ /O.EXA.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.EXA.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF FAIRFIELD/SUISUN 716 PM PST WED JAN 18 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. A WIND ADVISORY IS IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT. * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 25 TO 50 MPH WITH LOCAL GUSTS TO 60 MPH. STRONGEST WINDS ARE LOCATED IN THE NORTHWESTERN DELTA. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-190800- /O.CON.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.CON.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF SACRAMENTO 716 PM PST WED JAN 18 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 716 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190430- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 716 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
665 WWUS76 KSTO 190413 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 813 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ017-018-190800- /O.EXP.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.CON.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN 813 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HIGH WIND WARNING HAS EXPIRED... * TIMING...STRONG SOUTHEAST WINDS UNTIL MIDNIGHT. * WINDS...SUSTAINED SOUTHEAST WINDS BETWEEN 20 AND 40 MPH WITH GUSTS 35 TO 50 MPH WILL CONTINUE THIS EVENING. * IMPACTS...ADDITIONAL DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190515- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 813 PM PST WED JAN 18 2017 ...WIND ADVISORY HAS EXPIRED... WINDS WILL REMAIN BREEZY THIS EVENING BUT GRADUALLY CONTINUE TO TAPER. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 813 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS 20 MPH TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
012 WWUS76 KSTO 190801 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1201 AM PST THU JAN 19 2017 CAZ017-018-190915- /O.EXP.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN 1201 AM PST THU JAN 19 2017 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO VALLEY AND DELTA EARLIER THIS EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190915- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 1201 AM PST THU JAN 19 2017 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND MOTHERLODE EARLIER THIS EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:12 AM PST, 5 hours 49 minutes earlier.
Area forecast discussion, Jan 17, 9:12 AM PST, 5 hours 49 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 912 AM PST Tue Jan 17 2017 .Synopsis... Dry today, then a series of winter storms will begin Wednesday and continue into early next week. && .Discussion... An elongated upper ridge remains draped over California, extending inland toward the northern Rockies. High clouds have been moving over the region this morning and during the overnight hours. This wasn't enough to deter a strip of fog and stratus from forming, extending across much of the Central Valley northward to Redding. This layer of fog and stratus doesn't appear to be too thick, and is expected to burn off by midday to early afternoon. The first in a series of winter storms is currently well off the Pacific Northwest coast. Warm advection precipitation is expected to start along the Northern CA Coastal Ranges as early as this evening, with the main frontal precipitation expected Wednesday into Wednesday night. This system doesn't appear to be as wet as last week's storms, with rain forecast totals of 0.50 to 1.50 inches across the Valley, and 1 to 3 inches over the mountains. Snow levels are expected to primarily hover between 4000 and 5000 feet, with over a foot of snow accumulation forecast over higher terrain. South wind gusts of 35 to 45 mph will be possible across the Valley. Showery, off-and-on type weather is expected to continue into Thursday, in advance of the next wintry weather system on Friday. The Friday system is trending a bit drier. While precipitation is still expected across the region, we're now forecasting a bit less in the way of rain and snow totals than the first storm. Snow levels are still expected to be lower than the first storm, potentially down into the Sierra foothills and impacting Interstate 5 through Shasta County. Dang && .EXTENDED DISCUSSION (Saturday THROUGH Tuesday) Weak upper ridging moves through Saturday with models suggesting lingering showers possible over the mountains. Precipitation then spreads across the area Saturday night into Sunday as next Pacific frontal system impacts interior NorCal. Significant QPF expected as models showing upwards of 2+ inches in portions of the Central Valley Sunday through Monday with 3+ inches in the foothills and mountains. Snow possible down into the foothills with this system and several feet of new snow expected at pass levels impacting travel. Strong southerly winds forecast Sunday and wind advisories may be issued for portions of Interior NorCal. Decreasing showers Tuesday as weak high pressure returns to the forecast area. && .AVIATION... Upr rdg movs thru tda as Pac fntl sys apchs. Areas MVFR/IFR with isold LIFR poss in ST/BR/FG in Cntrl Vly til arnd 21z otrw VFR conds for Intr NorCal tda with incrsg mid to high clds. Sfc wnds mnly lgt thru tngt. Lcl MVFR conds in pcpn acrs Nrn/Cstl mtns aft 03z Wed. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Wednesday afternoon through Thursday morning for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:01 PM PST | Winter Storm Warning | STO | 37 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.